IIUM Repository (IREP)

On uniqueness of Gibbs measure for p-adic countable state Potts model on the Cayley tree

Khrennikov, Andrei and Mukhamedov, Farrukh (2009) On uniqueness of Gibbs measure for p-adic countable state Potts model on the Cayley tree. Nonlinear Analysis, Theory, Methods and Applications, 71 (11). pp. 5327-5331. ISSN 0362-546X

[img] PDF (Author's personal copy) - Published Version
Restricted to Repository staff only

Download (558kB) | Request a copy
[img] PDF (Published version: Publisher's copy)
Restricted to Registered users only

Download (412kB) | Request a copy

Abstract

In the present paper we consider countable state of p-adic Potts model on the tree. Under some condition on weights we establish uniqueness of Gibbs measures for the model. Note that this condition does not depend on values of the prime p. An analogous fact is not true when the number of spins is finite.

Item Type: Article (Journal)
Additional Information: 5537/13694
Uncontrolled Keywords: p-adic numbers, Potts model, Gibbs measure, Unique
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes: Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 03 Jan 2012 10:51
Last Modified: 05 May 2012 21:37
URI: http://irep.iium.edu.my/id/eprint/13694

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year